# SDR 9903699758

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION BETWEEN SKIN AND DOOR DOUBLER.  TRIMMED FORWARD CARGO DOOR DOUBLER BETWEEN LOWER FORWARD AND AFT CORNERS PER EA 169077.
